Jump to content

Started Lexapro...


mom4cem
 Share

Recommended Posts

Hi,

I started lexapro, again. I tried one time before but the side effects made me stop. So I decided to give it another whirl since the cardio felt that an ssri would help with the tachy surges. I can handle the dilated pupils,(no pain with that), but WOW,,,what a headache I have been having 3days in a row, the same time each night about 4-5 hours after taking the dose. It really knocks me out that headache. I finally got to sleep, get the funky dreams, but I awoke this a.m. with goosebumps and feeling pressure in my chest/esophagus area. Not pain but tight feeling. Burping every once in a while. Guessing anxiety since the cardio ekgs etc. I've been worked over and over in that dept.

Just don't know if I can ride out the side effects. :) And this is supposed to be the ssri with the least side effects! :)

Link to comment
Share on other sites

It took me 2 weeks for the major side effects to drop a bit--I was so nauseated and cranky/hyper alert. It was a full month before I started to feel quite a bit better and the side effects were gone completely. I went through this again each time we changed the dose.

Nina

Link to comment
Share on other sites

just a thought, did you begin with a little itty bity dose?

I tried lexapro and at the reg beginning dose couldn;t handle it. But after seeing Dr. Grubb he said that because I had such reaction, a racing feeling and trouble sleeping, it could be just the right drug.

He started me on celexa instead, (less side effects) and began me on a quarter of a 20 mg pill, just 5mg for about 2 months, then added another 5mg...the side effects were there but not as pronounced and it took about 2 months before I noticed a real improvement. now I am up to 10 mg and can titer it up to 40 if I like if I need to.

He said we need to begin with smaller doses and work them up slowly. Maybe check this out with your doctor. Dreams with lexapro were yucky for me, some just to vivid. I still have allot of dreams with celexa but there just vivid and not to bad. Sometimes I am just vividy cleaning my house all night while I'm sleeping. Wish it was like that when I woke up. lol

Take Care

Kim

Link to comment
Share on other sites

Hi,

I started with a 10mg pill that he told me to split and then split again to start 2.5. I feel very disconnected the next day too, and I had a nice surge this a.m. with high heartrate then I also had a HUGE panic/anxiety attack today. Something I have not had in years! I am willing to try other ones and if none are the better then I will just really try to stick the one with least side effects out.

I'm also going to break into my klonopin stash.

Keeping fingers and toes crossed that something will work.

Thanks for the support :)

Link to comment
Share on other sites

Hi,

My cardio wanted to start me on Zoloft but I didn't.....long story. Anyhow, I'm just curious as to how SSRI's help POTS??

Link to comment
Share on other sites

I started straight on 10 mg Lexapro a couple of years ago. At first, felt almost hyper- heart racing, etc. Then had awful pain in my spine- not back- but spine through the base of my head and down. Very foggy, and hard time sleeping for a few days.

Then it just went away. One morning, I woke up, and bam! It was gone. A couple of weeks later, I started to notice I was feeling better. Nothing really drastic, just a little bit better, and a little bit better. Looking back, I'd say it was worth it (though i'm now starting to wonder if it doesn't need to be upped a little bit).

Link to comment
Share on other sites

Hey-

I've never been on an SSRI, but hopefully your side effects will go away soon! Just out of curiosity, do those meds cause emotional side effects, too?

Link to comment
Share on other sites

I don't have good luck with SSRI's

I also went down as low as 2.5 of Lexapro after horrible side affects-breaking those pills was a task in itself.

After 10 days of it- I had it, stopped. I have tried several meds, now back to old stand by I took for years and I am having side affects from that as well B)

Started doxepin again, didn't go up to 50mg yet, trying to ride out the 25mg for another week to make the 1 month mark and see from there. Very frustrating indeed as this was formerly a good med for me.

It is all trial and error ----------- as the body keeps changing, for me anyway.

Good luck!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...